# SDR DL733011038

- Difficulty date: June 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- Aircraft time: 46,383 hours, 29,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001128
- Condition: Punctured
- Location: Fs 280, S-20r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 277-295 / STRG. 19R-20R :              GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN BETWEEN FS 277 & 295 AT STRINGERS 19R &   20R WAS STRUCK BY GROUND EQUIPMENT RESULTING IN A PUNCTURE  AND SEVERAL DENTS AND GOUGES.  THE DAMAGE AREA WAS REMOVED  WITH A 19" X 10" CUTOUT.  THE CUTOUT WAS REPAIRED WITH TWO  EXTERNAL ALUMINUM DOUBLERS PER ER/A 381091-14, REV A.
